# SDR UIEA2018091101950

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,525 hours, 16,484 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 7575
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR INTERMITTENT FAIL STATUS WXR SYS. REMOVED AND REPLACED LT WXR TRANSCEIVER IAW AMM 34-43-01. PERFORMED OPS, GOOD AT THIS TIME.
